T Nation

Need Advice on Possible E2 Crash

I need some advice. I’ll try to keep this as short as possible with only relevant info. We tend to use different units here in Oz for things like Test and E2 so I will convert to the units you use there in US and Canada.

In early march I started to feel like I had symptoms of high e2. I had recently added in HCG to my protocol so this made sense. So I had a blood test. The blood taken on 11/03. My sensitive estradiol came back at 48.8pg/mL (13-40).

So I started taking anastrozole. Stupidly, I didn’t note down each time I took the AI. I was taking 0.25mg each time. I then had another test done on 01/04. My sensitive estradiol was now 28 (range same as previously). So now I continued to take the AI, but far less often. Again, stupidly, I didn’t note down when I took it. So I have no idea how much AI I’d taken. After another week or so I started to feel terrible, massive anxiety and also depression, so I had another blood test, this time the result was 20 (same range). BUT, and this is important. I had taken 0.25mg anastrozole the day before the blood test, 0.25mg 2 days before that, and another 0.25mg 2 days before that. So although my E2 came back at 20, would it be fair to conclude that those 3 doses of AI would have continued to lower my E2, and that over the next few days or a week, my E2 would have actually been much lower than the 20 that it was at the time of the blood test?

Weirdly, on that test that came back with the E2 of 20, my total testosterone was only 285 (518 on the previous test just 10 days earlier.)

I went through a period there for a week or more of horrible anxiety and depression. I am still having this now, although nowhere near as bad as before. I am having another blood test next week.

I would have thought that my E2 would have made it back to normal since it has been almost 4 weeks since my last AI. Or does it take longer than this?

My mental state is still pretty bad so any advice or info will be much appreciated.

Stop taking the AI and give it some time to see if you start feeling better. Numbers don’t mean much because different people feel different for any number. Why did you start taking an AI in the first place? Because you were having symptoms or because of a magical number you were trying to hit?
And — what is your trt protocol?

Please describe the symptoms.

Thanks for the responses. It has been 4 weeks since I last took any anastrozole.

The main symptom that I was experience that made me think I had high e2 was increased abdominal fat. My diet and exercise hadn’t changed so I thought high e2 could be the culprit. I had a sensitive estradiol test done and this confirmed the high e2.

My current protocol:
80mg Test-cypionate PW, injecting EOD.
250iu HCG twice per week. (500iu total PW)

I felt like the anxiety and feeling low were getting better around a week ago however it’s getting worse again. It was suggested to me that I stop the HCG as this can cause one to feel bad. Thoughts?

How long have you been on TRT?

I’ve been on TRT for almost exactly 1 year.

So you have decided your 20 E2 is why you feel like shit and have anxiety? What about that TT of 285?
Your current protocol:
80mg Test-cypionate PW, injecting EOD.
250iu HCG twice per week. (500iu total PW)
Jesus that is a lot for TRT and why is your TT only 285 where are you buying your T from?

Stop taking the anastrozole for two week then go back to .25mg per week. 1 quarter of a pill every Monday and no more. Then do blood in 5 weeks or so.

Increased abdominal fat comes from too many calories, not high E2. Bloat could be high E2, ED could be high or low E2, being a cranky prick could be either high or low E2. 20 is definitely not high, and if I was taking at least 240 mg of test C a week my T would be closer to 2000 than 200. You got extra snacky on the T, watch what you eat a little closer.
EDIT: I misread your dose, 80 mg Per Week is not going to get you anywhere except worse off. Given that crap TT number you probably need to just jump closer to 150 Per Week.

The way I read it is he is 80mg total per week just broken into EOD shots. If I read correctly he in reality is taking a small amount of T-cyp and could very well explain his low numbers.

1 Like

@rise80 so his weekly total is 80? He’s dividing 80mg for every other day?
So 80mg=.40ml EOD would be ~.11ml EOD

Yeah I don’t know, that is just how I read it and it would make more sense with those lab numbers. Otherwise he is freakishly metabolizing test or his cypionate is absolute garbage from a UGL, if he is injecting what you were thinking.

@mike9872, you want to set us straight on your protocol?